# SDR AXSA20150722001

- Difficulty date: June 30, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N119WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110372
- Aircraft time: 25,097 hours, 37,350 cycles
- Engine: Pwa PT6A34
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110045560
- Part serial: 84147300
- Condition: Smoke
- Location: Cockpit
- Part time: 545 hours, 1,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE COMING FROM BEHIND TRANSPONDER.
